# SDR SIMA201810087005

- Difficulty date: October 7, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 34,275 hours, 29,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASH LIGHT CRADLE BROKEN. -C/A-REMOVED AND REPLACED AFT CABIN FLASHLIGHT ASSY IAW AMM 33-50-16-000-801-A/33-50-16-400-801-A OPC GOOD.
